Previous |  Up |  Next


Title: Afinity v třírozměrném afinním prostoru (Czech)
Title: Affinities in threedimensional affine space (English)
Author: Klucký, Dalibor
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 5
Issue: 1
Year: 1960
Pages: 41-52
Category: math
MSC: 51N05
Date available: 2010-06-07T13:40:12Z
Last updated: 2012-08-24
Stable URL:
Related article:
Related article:


Files Size Format View
PokrokyMFA_05-1960-1_5.pdf 1.653Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo